Zur Theorie der mehrdeutigen konformen Abbildungen .

Radó, Tibor: Zur Theorie der mehrdeutigen konformen Abbildungen . In: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum, (1). pp. 55-64. (1922)

[img]
Preview
Cikk, tanulmány, mű
math_001_055-064.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum
Date: 1922
Volume: 1
ISSN: 0324-5462
Page Range: pp. 55-64
Language: német
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 12:28
Last Modified: 2016. Oct. 15. 12:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/13277

Actions (login required)

View Item View Item